# SDR IPXA10560198

- Difficulty date: May 17, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1180 TO STA 1200, LBL 45.5 SEAT TRACK HAS INBD AND OTBD FLANGE CORRODED GROUND FASTENER HOLES.  BLENDED CORROSION FROM SEAT TRACK, FOUND IT TO BE OUT OF LIMITS, REMOVED DAMAGED SEAT TRACK, RECEIVED A NEW REPLACEMENT SEAT TRACK, DRILLED LOCATED HOLES, PRIMED AND PAINTED REPLACEMENT SEAT TRACK, INSTALLED NEW SEAT TRACK IAW SRM 53-00-52-1A 1. SRM 51-40-02-0G, SRM 51-40-05-0G.
